Bilateral orientations and domination

Fomin F.V.; Matamala M.; Rapaport, I; Prisner, E


We consider the problem of finding the minimum diameter among all strong orientations of a given connected, bridgeless, undirected graph. We obtain some bounds for the smallest diameter for different classes of AT-free graphs and show that these bounds are sharp up to additive constants. Dominating sets and their properties are the main tools in our research.

Más información

Título según SCOPUS: Bilateral orientations and domination
Título de la Revista: Electronic Notes in Discrete Mathematics
Volumen: 7
Editorial: Elsevier
Fecha de publicación: 2000
Página de inicio: 26
Página final: 29
Idioma: English